MathSciNet Relay Station
MathSciNet bibliographic data
MR328116 (48 #6458) 32A15 (32E25)
Weill, G. G. A note on monomials in several complex variables. Proc. Amer. Math. Soc. 42 (1974), 541–542.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement